# SDR A6WA201542966

- Difficulty date: August 5, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,640 hours, 26,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOR TRACK LIGHTS AFT OF ROW 8 NOT ILLUMINATING.
